# SDR AALA201712119046

- Difficulty date: December 8, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 76,010 hours, 9,639 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Pitch Control
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED. AIRCRAFT AIR INTERRUPT BACK TO MIA WITH STAB TRIM ISSUE. ACCOMPLISHED CHECK OF PITCH TRIM / SWITCH CIRCUIT IAW FIM 27-41-00-810-839. PITCH TRIM SWITCH CIRCUIT OPS CHECK GOOD.
